# SDR DL72W010232

- Difficulty date: February 8, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N296WA
- Make and model: Boeing 727247
- Aircraft serial: 22533
- Aircraft time: 58,555 hours, 40,214 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456716
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP JOINT INDICATED CRACKS BETWEEN FS 680 & 740.  INTERNAL MFEC INSPECTION CONFIRMED 5 CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  THE ENTIRE SKIN LAP SPLICE WAS CUT AWAY TO REMOVE ALL DAMAGE.  THE LAP WAS RESTORED WITH AN EXTERNAL ALUMINUM  DOUBLER INSTALLED PER ER/A 379959-14AD.
